# SDR SWAA2012120610272

- Difficulty date: November 19, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6547951
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 1537X LOCATED AFT CARGO COMPARTMENT.  REPLACED FLOOR PANEL 1537X LOC AFT CARGO COMPARTMENT IAW SRM B737-300 51-10-02 PART 8 AND DRAWING 65-47951.
